# SDR UALA2009052801536

- Difficulty date: May 28, 2009
- Submitted: May 29, 2009
- Operation: Air carrier
- Aircraft: N598UA
- Make and model: Boeing 757222
- Aircraft serial: 28751
- Aircraft time: 41,220 hours, 11,416 cycles
- Engine: Pwa PW2037
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Condition: Leaking
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ON WALK AROUND FOUND FUEL AT LEFT WING DRY BAY AREA.  REMOVED SEALANT, RETORQUED BOLTS ON FIBERGLASS PANEL.  RESEALED WITH A1-2 AND B1-2 AT 0615 HRS.  LEAK CHECKED TANK WITH 14K AND NO LEAKS FOUND AFTER 1 HR.
